MathSciNet Relay Station
MathSciNet bibliographic data
MR362454 (50 #14895) 60F05
Resnick, Sidney I. Limit laws for record values. Stochastic Processes Appl. 1 (1973), 67–82.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement